I just recently stopped birth control after 6 months. My periods have always been irregular and getting on BC, i was hoping would help. While on BC I had a period every 14 days. The first month off BC went well, I had a 29 day cycle (yay!). Next month not so great..its been 40 days and still no period. Any suggestions?? My husband and I are trying to concieve (conceive) and this irregular period isn't helping!!
What you are having are irregular periods. There are numerous reasons for having irregular periods. . High level of stress, cholesterol, hormonal imbalance, chain smoking, dramatic changes in your life style may be some of the common causes of you irregular periods.
The other causes of irregular periods could be due to chronic illness, polycystic ovarian disease, thyroid gland disorders or diseases, pituitary gland tumors or cyst, galactorrhea, prolactinomas etc. You should consult a gynecologist and get examined and investigated as soon as possible to know the exact cause of all these episodes.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you so much for your answer. I went and had blood work done and the OB/GYN told my that they couldn't help me there and are sending me to an Infertility specialist. On day 10 when my blood was taken my Estrogen level was 34, everything else came back WNL. What would the treatments of this be and why couldn't they help??
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.